# SDR SWIA201125525

- Difficulty date: January 19, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 18,499 hours, 17,044 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AT PARKING BRAKE CABLE THROUGH HOLE.  (C-CHECK)  REPAIR PER REO.
